# SDR C2XA10RI094

- Difficulty date: July 13, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N15574
- Make and model: Emb EMB-145LR
- Aircraft serial: 145639
- Aircraft time: 19,106 hours, 14,750 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32845001
- Part serial: 10300565
- Condition: Overtemp
- Location: Master
- Part time: 17,275 hours, 10,837 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5795 - FLIGHT CREW DIVERTED FLIGHT ALB-ORD TO BUF DUE TO BATTERY NR 1 OVER TEMPERATURE INDICATION INFLIGHT.  CREW LANDED ACFT UNEVENTFULLY.  MX REMOVED AND REPLACED MAIN BATTERY NR 1 AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
